MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA HIP GENERAL OFFSET-30° BROACH HANDLE - RIGHT; SURGICAL INSTRUMENT FOR HIP SURGERY

MEDACTA INTERNATIONAL SA HIP GENERAL OFFSET-30° BROACH HANDLE - RIGHT; SURGICAL INSTRUMENT FOR HIP SURGERY
Catalog Number 01.10.10.130
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 14 may 2019: lot 1854515: (b)(4) items manufactured and released on 14-dec-2018.No anomalies found related to the problem.To date, two other similar events have been reported on this same lot ((b)(4)).Visual inspection performed by r&d project manager: the spring ball plunger is came apart.It is possible this occurrence was influenced by variation in production/assembly however this cannot be confirmed.
 
Event or Problem Description
During a surgery the locking ball of the instrument fell out of the handle.The ball did not fall in the patient.The straight amis-broach handle has been used to complete the surgery successfully, no critical delay.

Brand Name
HIP GENERAL OFFSET-30° BROACH HANDLE - RIGHT
Common Device Name
SURGICAL INSTRUMENT FOR HIP SURGERY
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8619673
Report Number3005180920-2019-00388
Device Sequence Number11335858
Product Code LXH
UDI-Device Identifier07630040742115
UDI-Public07630040742115
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number01.10.10.130
Device Lot Number1854515
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/29/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2019
Initial Report FDA Received Date05/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;